# SDR DLM90071076

- Difficulty date: July 20, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 33,576 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054769
- Condition: Corroded
- Location: Bs 1148-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK LBL-54 OUT OF LIMITS STA 1148-1180.  REPLACED SEAT TRACK AT LBL-54 STA 1088-1193 IAW MD-90 SRM 51-30-1.
